# SDR VNAA2014012600017

- Difficulty date: January 26, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 23,825 hours, 24,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT AT ROW 1 INOPERATIVE AND COVER BROKEN.  MAINTENANCE INSPECTED, R & R ROW 1 FLOOR-TRACK EMERGENCY LIGHT AND COVER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
